Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 9

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Fusion procedure for Coxeter groups of type $B$ and complex reflection groups $G(m,1,n)$
O. V. Ogievetsky and L. Poulain d’Andecy.
Proc. Amer. Math. Soc. 142 (2014), 2929-2941
Abstract, references and article information
Full-text PDF
Some positivities in certain triangular arrays
Bao-Xuan Zhu.
Proc. Amer. Math. Soc. 142 (2014), 2943-2952
Abstract, references and article information
Full-text PDF
Artin-Whaples approximations of bounded degree in algebraic varieties
Vincenzo Mantova and Umberto Zannier.
Proc. Amer. Math. Soc. 142 (2014), 2953-2964
Abstract, references and article information
Full-text PDF
Combinatorial applications of Möbius inversion
Marie Jameson and Robert P. Schneider.
Proc. Amer. Math. Soc. 142 (2014), 2965-2971
Abstract, references and article information
Full-text PDF
Descent of restricted flat Mittag–Leffler modules and generalized vector bundles
Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj.
Proc. Amer. Math. Soc. 142 (2014), 2973-2981
Abstract, references and article information
Full-text PDF
Algebras in which every subalgebra is noetherian
D. Rogalski, S. J. Sierra and J. T. Stafford.
Proc. Amer. Math. Soc. 142 (2014), 2983-2990
Abstract, references and article information
Full-text PDF
Vanishing configurations in network dynamics with asynchronous updates
Ian H. Dinwoodie.
Proc. Amer. Math. Soc. 142 (2014), 2991-3002
Abstract, references and article information
Full-text PDF
Pronormal subgroups and zeros of characters
Gabriel Navarro.
Proc. Amer. Math. Soc. 142 (2014), 3003-3005
Abstract, references and article information
Full-text PDF
A simple proof of the Zeilberger–Bressoud $q$-Dyson theorem
Gyula Károlyi and Zoltán Lóránt Nagy.
Proc. Amer. Math. Soc. 142 (2014), 3007-3011
Abstract, references and article information
Full-text PDF
On the stratification of noncommutative prime spectra
Martin Lorenz.
Proc. Amer. Math. Soc. 142 (2014), 3013-3017
Abstract, references and article information
Full-text PDF
Hyperplane sections and stable derived categories
Kazushi Ueda.
Proc. Amer. Math. Soc. 142 (2014), 3019-3028
Abstract, references and article information
Full-text PDF
Solvability of commutative automorphic loops
Alexander Grishkov, Michael Kinyon and Gábor P. Nagy.
Proc. Amer. Math. Soc. 142 (2014), 3029-3037
Abstract, references and article information
Full-text PDF
Large universal deformation rings
Frauke M. Bleher.
Proc. Amer. Math. Soc. 142 (2014), 3039-3047
Abstract, references and article information
Full-text PDF
Weight modules over infinite dimensional Weyl algebras
Vyacheslav Futorny, Dimitar Grantcharov and Volodymyr Mazorchuk.
Proc. Amer. Math. Soc. 142 (2014), 3049-3057
Abstract, references and article information
Full-text PDF
Landen inequalities for special functions
Árpád Baricz.
Proc. Amer. Math. Soc. 142 (2014), 3059-3066
Abstract, references and article information
Full-text PDF
An estimate for the Green’s function
Alexander Yu. Solynin.
Proc. Amer. Math. Soc. 142 (2014), 3067-3074
Abstract, references and article information
Full-text PDF
Uniform bounds for preperiodic points in families of twists
Alon Levy, Michelle Manes and Bianca Thompson.
Proc. Amer. Math. Soc. 142 (2014), 3075-3088
Abstract, references and article information
Full-text PDF
Separation of real algebraic sets and the Łojasiewicz exponent
Krzysztof Kurdyka and Stanisław Spodzieja.
Proc. Amer. Math. Soc. 142 (2014), 3089-3102
Abstract, references and article information
Full-text PDF
Complex symmetry of composition operators induced by involutive ball automorphisms
S. Waleed Noor.
Proc. Amer. Math. Soc. 142 (2014), 3103-3107
Abstract, references and article information
Full-text PDF
A hyponormal weighted shift on a directed tree whose square has trivial domain
Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel.
Proc. Amer. Math. Soc. 142 (2014), 3109-3116
Abstract, references and article information
Full-text PDF
Vector fields whose linearisation is Hurwitz almost everywhere
Benito Pires and Roland Rabanal.
Proc. Amer. Math. Soc. 142 (2014), 3117-3128
Abstract, references and article information
Full-text PDF
Reflections on equicontinuity
Joseph Auslander, Gernot Greschonig and Anima Nagar.
Proc. Amer. Math. Soc. 142 (2014), 3129-3137
Abstract, references and article information
Full-text PDF
Universal Laurent series on domains of infinite connectivity
Vassili Nestoridis.
Proc. Amer. Math. Soc. 142 (2014), 3139-3148
Abstract, references and article information
Full-text PDF
On doubly periodic phases
Marius B. Stefan.
Proc. Amer. Math. Soc. 142 (2014), 3149-3152
Abstract, references and article information
Full-text PDF
On generalized hypergeometric equations and mirror maps
Julien Roques.
Proc. Amer. Math. Soc. 142 (2014), 3153-3167
Abstract, references and article information
Full-text PDF
A new proof of the bilinear T(1) Theorem
Jarod Hart.
Proc. Amer. Math. Soc. 142 (2014), 3169-3181
Abstract, references and article information
Full-text PDF
Maximal covariance group of Wigner transforms and pseudo-differential operators
Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata.
Proc. Amer. Math. Soc. 142 (2014), 3183-3192
Abstract, references and article information
Full-text PDF
Central Lyapunov exponent of partially hyperbolic diffeomorphisms of $\mathbb T^{3}$
G. Ponce and A. Tahzibi.
Proc. Amer. Math. Soc. 142 (2014), 3193-3205
Abstract, references and article information
Full-text PDF
A lower bound in the tail law of the iterated logarithm for lacunary trigonometric series
Santosh Ghimire and Charles N. Moore.
Proc. Amer. Math. Soc. 142 (2014), 3207-3216
Abstract, references and article information
Full-text PDF
A stably contractible $C^{∗}$-algebra which is not contractible
Marius Dadarlat.
Proc. Amer. Math. Soc. 142 (2014), 3217-3220
Abstract, references and article information
Full-text PDF
A reconstruction algorithm for ultrasound-modulated diffuse optical tomography
Habib Ammari, Emmanuel Bossy, Josselin Garnier, Loc Hoang Nguyen and Laurent Seppecher.
Proc. Amer. Math. Soc. 142 (2014), 3221-3236
Abstract, references and article information
Full-text PDF
Lower volume growth estimates for self-shrinkers of mean curvature flow
Haizhong Li and Yong Wei.
Proc. Amer. Math. Soc. 142 (2014), 3237-3248
Abstract, references and article information
Full-text PDF
Obstructions to weak decomposability for simplicial polytopes
Nicolai Hähnle, Steven Klee and Vincent Pilaud.
Proc. Amer. Math. Soc. 142 (2014), 3249-3257
Abstract, references and article information
Full-text PDF
Interpreting the projective hierarchy in expansions of the real line
Philipp Hieronymi and Michael Tychonievich.
Proc. Amer. Math. Soc. 142 (2014), 3259-3267
Abstract, references and article information
Full-text PDF
On a directionally reinforced random walk
Arka P. Ghosh, Reza Rastegar and Alexander Roitershtein.
Proc. Amer. Math. Soc. 142 (2014), 3269-3283
Abstract, references and article information
Full-text PDF
Tight inequalities among set hitting times in Markov chains
Simon Griffiths, Ross J. Kang, Roberto Imbuzeiro Oliveira and Viresh Patel.
Proc. Amer. Math. Soc. 142 (2014), 3285-3298
Abstract, references and article information
Full-text PDF
Symplectic 4-manifolds with fixed point free circle actions
Jonathan Bowden.
Proc. Amer. Math. Soc. 142 (2014), 3299-3303
Abstract, references and article information
Full-text PDF